MathSciNet Relay Station
MathSciNet bibliographic data
MR2010750 (2004h:35073) 35J60 (35J20 58E05)
Liu, Shi Bo; Li, Shu Jie Infinitely many solutions for a superlinear elliptic equation. (Chinese) Acta Math. Sinica (Chin. Ser.) 46 (2003), no. 4, 625–630.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement